MAUDE Adverse Event Report: ARTHREX, INC. Ø10X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø10X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø10X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12-jan-2026, an arthrex subsidiary employee reported that an ar-4030c-10 fastthread biocomposite interference screw (10 × 30 mm) fractured in half during tibial fixation in an acl reconstruction performed on (b)(6) 2026.The graft was prepared with supersutures and measured 8.5 mm in diameter.The tibial tunnel was created using an 8 mm drill bit and subsequently dilated to 8.5 mm.During insertion of the 10 × 30 mm interference screw, the surgeon noted increased resistance, and the screw fractured.An attempt to retrieve the tip of the screw fragment was unsuccessful.The surgeon assessed knee stability intraoperatively and completed fixation using a non-arthrex 4.5 mm cortical screw post.Additional information was requested on 14-jan-2026.

Brand Name
Ø10X 30MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24164277
Report Number1220246-2026-00300
Device Sequence Number13159206
Product Code MAI
UDI-Device Identifier00888867277670
UDI-Public(01)00888867277670(11)250829(17)290731(10)15490682
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ10X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-10
Device Lot Number15490682
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown